My husband experiencing intense foul smelling night sweats?
My husband is 32 and experiencing intense foul smelling night sweats. He wakes up drenched and freezing and the smell is pungent and sour – not like body odor.
He is also experiencing sexual performance issues and what he describes as less sensitivity and the inability to maintain an erection.
He has been on antidepressants for approximately 6 months and switched to Prozac approx. 3 months ago for anxiety and depression. He is under a significant amount of stress and our marriage has been on the rocks for some time as well. I’m assuming all of these are linked, as he is an otherwise healthy, young guy. He had a vasectomy 3 months ago as well, but I’m not sure if that is relevant.
The night sweats concern me because they seem to be getting worse and nothing seems to help whatsoever. The smell is terrible and really makes me worry something is wrong. I’m worried about him and just want to help. Any advice is appreciated.
he may be suffering from severe hormonal changes.
consult a endocrinologist and get a complete blood profile done.
It seems that your husband is suffering from side effects of the anti-depressants as foul smelling night sweats as well as erectile dysfunction are side effects of the medications and Prozac is one among them..
So you need to consult his Psychiatrist and get evaluated so that he can change the medication or reduce the dose for reducing the side effects.
Along with it to reduce anxiety he should do meditation, yoga and deep breathing exercises..
Hope he gets well soon..
There is a lot of factors here can cause him this, the antidepressants that he is taking is strongly causing this , also there could be a problem regarding his thyroid gland or glucose levels to I recommend measuring his glucose and do CBC and thyroid profile…
Tell me more information about his daily diet cause it may be one of the possibilities ….
Prozac is the cause for the sexual problems, the foul sweating can be caused my many reasons, check for hyperthyroidism and skin bacterial or fungal infection , also do a urine and blood analysis
In my opinion ,this is caused mainly by the side effects of psychiatric medications,and he could be suffering bacterial infection causing the bad smell sweat ..